On Limit Distributions for the Order Statistics of the Multi…

Emerging


7
Citations
3
Refs
1971
Year
Search Works
Work Details
  • DOI 10.1137/1116007
  • OpenAlex ID W2094313926
  • Type Article
  • Language EN
  • Published 01 Jan 1971
  • Volume 16 (1)
  • Pages 102–115
  • Source Theory of Probability and Its Applicatio…
  • Publisher Society for Industrial and Applied …
  • FWCI 1.42
  • Added 24 Jun 2016
  • Updated 22 Sep 2026
MENU
0

On Limit Distributions for the Order Statistics of the Multinomial Distribution

Article 1971 EN

7

Citations

3

References

1

Authors

1.42

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Grigorii Ivanovich Ivchenko Corresponding — —

Data: OpenAlex